Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 72, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 30, 2014, 5:11 PM CDT for 7 counties in Wisconsin. It was in force for 49 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 30, 2014, 5:11 PM CDT (22:11 UTC)
- Expired
- Jun 30, 2014, 6:00 PM CDT
- In force
- 49 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Columbia County, WI, Dane County, WI, Dodge County, WI, Jefferson County, WI, Rock County, WI, Walworth County, WI, Waukesha County, WI
The radar
The Milwaukee radar (KMKX), 23 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 30, 5:15 PM CDT | TSTM WND DMG | Janesville, WI | LARGE TREE OVER ROAD ON NORTH OAKHILL NEAR WASHINGTON ELEMENTARY SCHOOL |
| Jun 30, 5:20 PM CDT | TSTM WND GST 56 | Janesville, WI | GUST TO 49 KNOTS OR 56 MPH IN THUNDERSTORM AT JANESVILLE AIRPORT AWOS. |
| Jun 30, 5:33 PM CDT | TSTM WND DMG | 2 Wsw Delavan, WI | 24 INCH DIAMETER TREE DOWN. |
| Jun 30, 5:33 PM CDT | TSTM WND GST 60 | 2 Wsw Delavan, WI | |
| Jun 30, 5:37 PM CDT | TSTM WND DMG | Elkhorn, WI | MULTIPLE LARGE TREES DOWN. |
| Jun 30, 5:38 PM CDT | TSTM WND DMG | 1 W Elkhorn, WI | 15 INCH DIAMETER TREE DOWN. |
| Jun 30, 5:40 PM CDT | TSTM WND DMG | Delavan, WI | 6 INCH DIAMETER TREE BRANCHES DOWN. |
| Jun 30, 5:47 PM CDT | TSTM WND DMG | Delavan, WI | LOCATION IS 0.2 MI SE OF DELAVAN. 12 INCH DIAMETER TREE DOWN OVER ROAD. EXACT LOCATION IS SOUTH 6TH AND WASHINGTON ST. |
| Jun 30, 5:55 PM CDT | TSTM WND DMG | 5 Nnw Nws Milwaukee/Sul, WI | 1 POWER POLE BLOWN DOWN IN TOWN OF CONCORD. TIME OF EVENT ESTIMATED FROM WEATHER RADAR. REPORT VIA SOCIAL MEDIA. |
| Jun 30, 5:58 PM CDT | TSTM WND DMG | Delavan, WI | LOCATION IS 0.2 MILES SE OF DELAVAN. 18 INCH DIAMETER TREE DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 30, 2:03 PM CDT | Tornado Watch | SPC | 5 hr |
| Jun 30, 3:33 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.2 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 279 J/kg
- Mixed-layer CIN
- -144 J/kg
- Mixed-layer LCL
- 877 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 143 m²/s²
- 0-3 km storm-relative helicity
- 174 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
620
WUUS53 KMKX 302211
SVRMKX
WIC021-025-027-055-105-127-133-302300-
/O.NEW.KMKX.SV.W.0072.140630T2211Z-140630T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
511 PM CDT MON JUN 30 2014
THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
JEFFERSON COUNTY IN SOUTHEAST WISCONSIN...
ROCK COUNTY IN SOUTH CENTRAL WISCONSIN...
NORTHEASTERN DANE COUNTY IN SOUTH CENTRAL WISCONSIN...
SOUTHERN DODGE COUNTY IN SOUTHEAST WISCONSIN...
WESTERN WAUKESHA COUNTY IN SOUTHEAST WISCONSIN...
SOUTHEASTERN COLUMBIA COUNTY IN SOUTH CENTRAL WISCONSIN...
WALWORTH COUNTY IN SOUTHEAST WISCONSIN...
* UNTIL 600 PM CDT
* AT 511 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTH OF CROSS PLAINS TO MADISON TO NEAR
STOUGHTON TO NEAR JANESVILLE TO MACHESNEY PARK TO HENNEPIN...MOVING
NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MADISON...JANESVILLE...BELOIT...SUN PRAIRIE...FITCHBURG...
WATERTOWN...MIDDLETON...WHITEWATER...PEWAUKEE...STOUGHTON...FORT
ATKINSON...WAUNAKEE...ELKHORN...HARTLAND...JEFFERSON...MCFARLAND...
LAKE GENEVA...MONONA...MUKWONAGO AND DELAFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT MONDAY EVENING FOR
SOUTH CENTRAL WISCONSIN.
LAT...LON 4250 8913 4270 8914 4289 8928 4304 8943
4318 8980 4348 8862 4320 8841 4319 8842
4319 8841 4305 8830 4261 8830 4249 8834
TIME...MOT...LOC 2211Z 239DEG 41KT 4320 8962 4309 8933 4294 8919 4274
8904 4235 8902 4126 8935
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
DDV2 follow-up statements
623
WWUS53 KMKX 302226
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
526 PM CDT MON JUN 30 2014
WIC021-025-027-055-105-127-133-302300-
/O.CON.KMKX.SV.W.0072.000000T0000Z-140630T2300Z/
JEFFERSON WI-ROCK WI-DANE WI-DODGE WI-WAUKESHA WI-COLUMBIA WI-
WALWORTH WI-
526 PM CDT MON JUN 30 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR JEFFERSON...ROCK...NORTHEASTERN DANE...SOUTHERN DODGE...WESTERN
WAUKESHA...SOUTHEASTERN COLUMBIA AND WALWORTH COUNTIES...
AT 524 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR LODI TO SUN PRAIRIE TO NEAR LAKE RIPLEY TO NEAR
MILTON TO NEAR SHARON TO NEAR LA SALLE...MOVING NORTHEAST AT 65 MPH.
JANESVILLE AUTOMATED OBSERVING EQUIPMENT REPORTED A WIND GUST OF 56
MPH AT 520 PM.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
SUN PRAIRIE...FORT ATKINSON...WINDSOR...MARSHALL...DEFOREST...
SHARON...DARIEN...CAMBRIDGE...LAKE RIPLEY AND LAKE KOSHKONONG AROUND
530 PM CDT.
WHITEWATER...JEFFERSON...LAKE MILLS...WATERLOO...WILLIAMS BAY...
DELAVAN LAKE...WALWORTH AND FONTANA-ON-GENEVA LAKE AROUND 535 PM CDT.
ELKHORN...COLUMBUS...JOHNSON CREEK...PALMYRA AND COMO AROUND 540 PM
CDT.
WATERTOWN...LAKE GENEVA...NORTH PRAIRIE AND PELL LAKE AROUND 545 PM
CDT.
WALES...OKAUCHEE LAKE...OCONOMOWOC...DOUSMAN...LAC LA BELLE AND
BOHNERS LAKE AROUND 550 PM CDT.
PEWAUKEE...DELAFIELD AND JUNEAU AROUND 555 PM CDT.
HARTLAND AND HORICON AROUND 600 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE EAST
BRISTOL...SHOPIERE...MILLARD...LAKE LAC LA BELLE...JOHNSTOWN
CENTER...MAPLETON...MINNESOTA JUNCTION...EMERALD GROVE...HONEY CREEK
AND ROCKDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT MONDAY EVENING FOR
SOUTH CENTRAL WISCONSIN.
LAT...LON 4250 8910 4251 8910 4270 8913 4285 8925
4290 8928 4304 8943 4305 8944 4318 8979
4319 8976 4348 8862 4320 8841 4319 8842
4319 8841 4305 8830 4261 8830 4249 8834
TIME...MOT...LOC 2224Z 236DEG 55KT 4328 8944 4319 8924 4297 8899 4277
8885 4248 8875 4139 8909
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
MARQUARDT321
WWUS53 KMKX 302251
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
551 PM CDT MON JUN 30 2014
WIC021-025-027-055-105-127-133-302300-
/O.CON.KMKX.SV.W.0072.000000T0000Z-140630T2300Z/
JEFFERSON WI-ROCK WI-DANE WI-DODGE WI-WAUKESHA WI-COLUMBIA WI-
WALWORTH WI-
551 PM CDT MON JUN 30 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR JEFFERSON...EASTERN ROCK...EASTERN DANE...SOUTHERN DODGE...
WESTERN WAUKESHA...SOUTHEASTERN COLUMBIA AND WALWORTH COUNTIES...
AT 550 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF WAUPUN TO CAMBRIA TO NEAR JOHNSON
CREEK TO NEAR PALMYRA TO WIND LAKE TO NEAR LITTLE ROCK...MOVING
NORTHEAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
WALES...DOUSMAN...NORTH PRAIRIE AND HUSTISFORD AROUND 555 PM CDT.
PEWAUKEE...HARTLAND AND DELAFIELD AROUND 600 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE EAST
BRISTOL...SHOPIERE...MILLARD...LAKE LAC LA BELLE...JOHNSTOWN
CENTER...MAPLETON...MINNESOTA JUNCTION...EMERALD GROVE...HONEY CREEK
AND ROCKDALE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT MONDAY EVENING FOR
SOUTH CENTRAL WISCONSIN.
LAT...LON 4348 8863 4338 8854 4324 8844 4320 8841
4319 8842 4319 8841 4305 8830 4261 8830
4249 8834 4250 8897 4252 8897 4266 8902
4285 8914 4325 8948 4327 8946
TIME...MOT...LOC 2250Z 220DEG 138KT 4365 8886 4356 8913 4314 8880
4282 8862 4281 8818 4177 8854
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
MARQUARDTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 2:46 PM CDT, 2 hours 25 minutes earlier.
Area forecast discussion, Jun 30, 2:46 PM CDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
246 PM CDT MON JUN 30 2014
.TONIGHT AND TUESDAY...FORECAST CONFIDENCE HIGH.
NO NEED TO REHASH ALL THE SEVERE WEATHER PARAMETER SUPPORT FOR THE
LINE OF STORMS. IT IS LARGE. THE LINE OF SEVERE STORMS WILL MOVE
THROUGH QUICKLY LATE THIS AFTERNOON AND EVENING. MESOSCALE MODELS
AND REALITY SUGGEST THIS FIRST LINE WILL REACH MADISON BY 430-500
PM AND THE MILWAUKEE AREA BY 6-630 PM. IT WILL BE MOVING ABOUT 50
MPH. THE MAIN FOCUS MAY STAY ACROSS THE SOUTHERN HALF OF THE
FORECAST AREA...BUT WE MAY SEE SOME DESCRETE DEVELOP ACROSS THE
NORTH. SOME OF THE MODELS ARE SHOWING A SECONDARY LINE FORMING
QUICKLY IN THE WAKE OF THE FIST ONE...BUT IT TAKES A STEP
SOUTH...SO THAT MAY END UP BEING JUST AN ILLINOIS PROBLEM...OR A
LINE THAT JUST HUGS THE STATE LINE.
WE SHOULD BE ALL CLEAR BY 9 TO 10 PM.
COOLER WEATHER ARRIVES ON TUESDAY IN THE WAKE OF THE COLD FRONT
THATS HELPING TO SUPPORT THESE EVENING STORMS. THE COMBO OF
ENOUGH RESIDULE LOW LEVEL MOISTURE AND COLD TEMPS ALOFT
ASSOCIATED WITH A DIGGING UPPER LEVEL TROF MOVING IN SHOULD BRING
A CHANCE OF SHOWERS OR EVEN A THUNDERSTORM MAINLY TUESDAY
AFTERNOON. THE WESTERLY WINDS WILL BE A LITTLE BREEZY/GUSTY DURING
THE AFTERNOON AS WELL.
.TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...FORECAST CONFIDENCE
MEDIUM.
THE UNSEASONBLY LARGE UPPER LEVEL TROF WILL BE MOVING SLOWLY
THROUGH THE AREA WITH A SERIES OF EMBEDDED TROFS ROTATING AROUND
IT. WE/LL CONTINUE TO SEE A CHANCE FOR SHOWERS WITH THE COLD TEMPS
ALOFT COMBINED WITH THE WEAK FORCING FROM THE SHORT WAVES INTO
EARLY WEDNESDAY EVENING. TEMPS THIS PERIOD WILL BE MUCH COOLER
THAN WHAT WE/VE SEEN OVER THE LAST FEW WEEKS. WEDNESDAY HIGHS WILL
STRUGGLE TO GET OUT OF THE 60S WITH ABUNDANT CLOUDINESS EXPECTED.
.THURSDAY AND FRIDAY...FORECAST CONFIDENCE IS HIGH.
HIGH PRESSURE AND DRIER AIR ARRIVES. WE SHOULD HAVE NEARLY PERFECT
CONDITIONS FOR ALL THE JULY 4TH ACTIVITIES WITH HIGHS IN THE 70S
AND LOWS IN THE 50S. THE SURFACE HIGH PRESSURE WILL BE CENTERED
OVER THE AREA FRIDAY MORNING.
.SATURDAY THROUGH MONDAY...FORECAST CONFIDENCE IS MEDIUM.
THE GFS AND THE ECMWF BEGIN TO SHOW THE UPPER LEVEL FLOW BECOME A
LITTLE MORE ACTIVE OUT OF THE NORTHWEST...BRINGING A FEW WEAK
SHORT WAVES THROUGH. HOWEVER...HIGH PRESSURE IS EXPECTED TO HOLD
TIGHT AT THE SURFACE. SO THERE IS UNCERTAINTY AS TO HOW MUCH IF
ANY SHOWER OR THUNDERSTORM ACTIVITY WE MAY SEE. THE MODELS KICK
OUT LIGHT STUFF...SO IT WON/T LIKELY RUIN ANY OUTDOOR ACTIVITIES
NEXT WEEKEND.
&&
.AVIATION/00Z TAFS/...
THE LINE OF STRONG TO SEVERE THUNDERSTORMS WILL MOVE THROUGH ALL
TAF SITES THIS EVENING. WE COULD SEE WINDS GUST TO 70KTS IN SOME
LOCATIONS. THE STORMS SHOULD REACH MADISON BY AROUND 5 PM AND THE
MILWAUKEE/WAUKESHA/KENOSHA AREAS BY AROUND 6 PM. THE LINE OF
STORMS WILL BE MOVING ABOUT 45KTS. EXPECT THINGS TO IMPROVE
QUICKLY ONCE THE LINE AND THE TRAILING STRATOFORM RAIN CLEARS OUT.
THIS SHOULD OCCUR IN MADISON BY AROUND 02-03Z THIS EVENING AND
MILWAUKEE BY 05Z. LOOK FOR GUSTY WEST WINDS TUESDAY...15 TO 27KTS.
&&
.MARINE...
LOOK FOR WESTERLY WINDS OF 15 TO 25 KNOTS LATER TUESDAY MORNING
CONTINUING INTO THE LATER AFTERNOON HOURS AS COOLER AIR SPILLS
INTO THE REGION IN THE WAKE OF LOW PRESSURE PASSING TO THE EAST.
WINDS WILL SUBSIDE QUICKLY BY EVENING. GIVEN THE OFFSHORE NATURE
OF THE WIND...THE HIGHEST WAVES WILL BE OUT TOWARD OPEN WATER. A
FOOT OR LESS ALONG THE BEACH.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY FROM 10 AM TO 7 PM CDT TUESDAY FOR
LMZ643>646.
&&
TONIGHT/TUESDAY AND AVIATION/MARINE...DAVIS
TUESDAY NIGHT THROUGH MONDAY...DAVISHazardous weather outlook, Jun 30, 3:10 PM CDT, 2 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 310 PM CDT MON JUN 30 2014 WIZ046-047-051-052-056>060-062>072-011015- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 310 PM CDT MON JUN 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT EXPECT A LINE SEVERE THUNDERSTORMS TO ROLL ACROSS THE AREA BETWEEN 4- 8 PM THIS EVENING. THIS LINE COULD PRODUCE WIDESPREAD SIGNIFICANT SEVERE WEATHER...MAINLY SOUTH OF A PORT WASHINGTON TO BEAVER DAM TO DODGEVILLE LINE. DAMAGING STRAIGHT-LINE WIND AND ISOLATED TORNADOES ARE POSSIBLE. LARGE HAIL IS POSSIBLE AS WELL...BUT NOT A LARGE THREAT AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE ARE SMALL CHANCES OF THUNDERSTORMS FOR TUESDAY AND AGAIN FOR THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NEEDED THIS AFTERNOON AND EVENING. LMZ643>646-011015- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 310 PM CDT MON JUN 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT BOATERS ARE URGED TO GET OFF THE WATER UNTIL A LINE OF STRONG TO SEVERE THUNDERSTORMS MOVES THROUGH LATE THIS AFTERNOON AND EVENING. THE STORMS SHOULD EXIT THE REGION BY 9 TO 10 PM. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A SMALL CRAFT ADVISORY IS IN EFFECT FOR LATER TUESDAY MORNING INTO THE EARLY EVENING DUE TO BREEZY WEST WINDS. HIGHEST WAVES WILL BE OUT TOWARD OPEN WATER. THERE ARE SMALL CHANCES OF THUNDERSTORMS FOR TUESDAY AND AGAIN FOR THE WEEKEND. DAVIS WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Jun 30, 1:57 PM CDT, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
157 PM CDT MON JUN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1128 PM TORNADO 2 NNE OREGON 42.95N 89.37W
06/29/2014 DANE WI NWS STORM SURVEY
EF-1 TORNADO. DAMAGE PATH 1.2 MILES...500 YARD MAX PATH
WIDTH. HALF OF ROOF TORN OFF OF LARGE BARN...PARTIAL ROOF
TORN OFF OF POLE BARN. NUMEROUS TREES UPROOTED AND
SNAPPED.
&&
MRCLocal storm report, Jun 30, 4:29 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
429 PM CDT MON JUN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM TORNADO 2 N DODGEVILLE 42.99N 90.13W
06/29/2014 IOWA WI NWS STORM SURVEY
NWS SURVEY TEAM CONFIRMS TORNADO...RATED EF2...TRACKED
NORTH OF GOVERNOR DODGE STATE PARK ALONG COUNTY ROAD ZZ
BETWEEN HIGHWAY 23 AND COUNTY HIGHWAY Z. MULTIPLE
STRUCTURES WITH SIGNIFICANT EF2 DAMAGE.
&&
REMLocal storm report, Jun 30, 4:35 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
435 PM CDT MON JUN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0434 PM TSTM WND DMG MINERAL POINT 42.86N 90.18W
06/30/2014 IOWA WI LAW ENFORCEMENT
ELECTRICAL POLES DOWN IN MINERAL POINT.
&&
BHAHNLocal storm report, Jun 30, 4:54 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
454 PM CDT MON JUN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TSTM WND DMG DODGEVILLE 42.96N 90.13W
06/30/2014 IOWA WI LAW ENFORCEMENT
TREES DOWN FROM LIVINGSTON IN GRANT COUNTY TO DODGEVILLE.
&&
BHAHNThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 9:40 PM CDT | Special Weather Statement | MKX | Sauk | 20 min |
| Jun 29, 9:58 PM CDT | Severe Thunderstorm Warning | MKX | Iowa, Sauk | 47 min |
| Jun 29, 10:09 PM CDT | Tornado Warning | MKX | Iowa | 51 min |
| Jun 29, 10:44 PM CDT | Tornado Warning | MKX | Dane, Iowa | 31 min |
| Jun 29, 11:09 PM CDT | Severe Thunderstorm Warning | MKX | Dane | 51 min |
| Jun 29, 11:18 PM CDT | Areal Flood Advisory | MKX | Dane | 3 hr |
| Jun 29, 11:22 PM CDT | Areal Flood Advisory | MKX | Green, Lafayette | 3 hr |
| Jun 29, 11:26 PM CDT | Areal Flood Advisory | MKX | Columbia, Green Lake | 3 hr |
| Jun 29, 11:45 PM CDT | Special Weather Statement | MKX | Rock | 30 min |
| Jun 30, 12:00 AM CDT | Areal Flood Advisory | MKX | Jefferson, Rock | 3 hr |
| Jun 30, 12:17 AM CDT | Special Weather Statement | MKX | Rock | 28 min |
| Jun 30, 12:25 AM CDT | Special Weather Statement | MKX | Ozaukee, Washington | 35 min |
| Jun 30, 1:03 AM CDT | Special Weather Statement | MKX | Ozaukee, Sheboygan | 27 min |
| Jun 30, 1:27 AM CDT | Special Marine Warning | MKX | 33 min | |
| Jun 30, 2:23 AM CDT | Special Weather Statement | MKX | Rock | 22 min |
| Jun 30, 10:45 AM CDT | River Flood Warning | MKX | Rock | 8 days |
| Jun 30, 10:45 AM CDT | River Flood Warning | MKX | Green, Rock | 4 days |
| Jun 30, 11:04 AM CDT | River Flood Warning | MKX | Kenosha | 8 days |
| Jun 30, 2:45 PM CDT | Small Craft Advisory | MKX | 28 hr | |
| Jun 30, 3:50 PM CDT | Severe Thunderstorm Warning | MKX | Iowa, Lafayette | 40 min |
| Jun 30, 4:14 PM CDT | Tornado Warning | MKX | Iowa | 31 min |
| Jun 30, 4:29 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Iowa, Lafayette, Rock, Sauk | 46 min |
| Jun 30, 4:42 PM CDT | Tornado Warning | MKX | Dane, Iowa | 18 min |
| Jun 30, 5:14 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dodge, Fond du Lac | 31 min |
| Jun 30, 5:27 PM CDT | Special Marine Warning | MKX | 108 min | |
| Jun 30, 5:52 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson, Kenosha, Milwaukee, Racine, Walworth, Waukesha | 38 min |
| Jun 30, 6:00 PM CDT | Severe Thunderstorm Warning | MKX | Dodge, Jefferson, Milwaukee, Ozaukee, Washington, Waukesha | 45 min |
| Jun 30, 6:48 PM CDT | Special Weather Statement | MKX | Ozaukee, Sheboygan | 42 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.